# SDR SWAA2024051069230

- Difficulty date: March 31, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 37,715 hours, 17,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Lbl 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ASSY BS 540 AND LBL 6 LOWER SURFACE AT CENTER WING BOX.   REPLACED BRACKET ASSY BS 540 AND LBL 6 LOWER SURFACE AT CENTER WING BOX IAW B737-800 SRM 51-40-02-0G-0. ITEM 9. AND SRM 51-10-02-0G-0. ITEM 9.A.(1).
